# SDR MALA965077

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A098
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Defective
- Location: Cabin
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DTW - FLT 3029 - ON CLIMB-OUT FROM DTW, THE LAVATORY SMOKE INDICATOR IN THE COCKPIT ILLUMINATED INTERMITTENTLY, THEN CAME ON STEADILY.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE LAVATORY SMOKE DETECTOR.  ALL CHECKS GOOD. (X)
